George Grossman
Associate Professor
Department of Mathematics
Applied Mathematics
Pearce Hall 217
989-774-5577



Dr. Grossman is a professor of Mathematics at Central Michigan University

Affiliations

  • The Fibonacci Association

Honors and Awards

  • Chair of AMAT 08 session, International conference on applied mathematics and approximation theory, AMAT 2008, Memphis, TN. Oct 10-11-13, 2008.
  • Summer Fellowship for Research, Central Michigan University, 1993-1994.

Education

  • Ph.D., University of Windsor, Windsor, Ontario, 1986
  • M.S., University of Windsor, Windsor, Ontario, 1982
  • B.A., York University, Toronto, Ontario, 1980

Professional Interests

  • Algebra
  • Number Theory
  • Numerical Analysis
  • Fluid Dynamics

Teaching Areas

  • Calculus
  • Numerical Analysis
  • Math History
  • Algebra

Selected Publications

  • ​G. Grossman, A. Zeleke and X. Zhu, to appear, " Recurrence relation with binomial coefficient", Journal of Concrete and Applicable Mathematics, (JCAAM), 8, No.4, (2010), pp. 612-615.
  • G. Grossman, A. Tefera and A. Zeleke, “Representation of Certain Real Numbers using Combinatorial Identities", International Journal of Pure and Applied Mathematics, 55, No. 3, (2009), pp. 451-460.
  • G. Grossman and M. Bollman, “ Approximation to pi using parabolic segments”, Proceedings of International conference on applied mathematics and approximation theory, (AMAT 2008, Memphis, TN. Oct 10-13, 2008,) JCAAM-Special Issue II, 8, No.2, (2010), pp. 236-245.
  • G. Grossman and M. Bollman, “ Sums of consecutive factorials in the Fibonacci sequence”, Congressus Numerantium, Proceedings of the 11th International Conference on Fibonacci Numbers and their Applications, Braunschweig, Germany, 194, (2009), pp. 77-83.
  • G. Grossman, A. Tefera and A. Zeleke, “ On proofs of certain combinatorial identities”, Congressus Numerantium, Proceedings of the 11th International Conference on Fibonacci Numbers and their Applications, Braunschweig, Germany, 194, (2009), pp. 123-128.
  • X. Zhu and G. Grossman, “ On zeros of polynomial sequences”, JoCAA, (Journal of Computational Analysis with Applications), 11, No. 1, ( 2009), pp. 140-158.
  • G. Grossman,“ On the numerical approximation to pi”, JCAAM, (Journal Of Concrete and Applicable Mathematics), 5, No. 3, (2007), pp. 181-195.